MAUDE Adverse Event Report: PRN LUER SLIP ADAPTER .75IN INJ SITE; INTERVASCULAR CATHETER

PRN LUER SLIP ADAPTER .75IN INJ SITE; INTERVASCULAR CATHETER
Catalog Number 385110
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prn luer slip adapter.75in inj site was damaged.The following information was provided by the initial reporter: this is a report about suspected product deterioration.The rubber part of prn adapter was discolored and hard.This might be due to storage conditions but we didn't use the complaint product from a safety standpoint.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval?: yes.D10: returned to manufacturer on: 8/31/2021.H6: investigation: a device history review was conducted for lot number 7227138.Our records show that this is the only instance of this issue occurring in this production batch.According to the sampling plan applied for product performance, this lot was accepted and released without defects being noted during the final assembly or visual inspections.Additionally the sample that was submitted by the facility has been reviewed by our team of quality engineers.Based on their assessment of the discoloration, they were able to determine that the most likely root cause for this event is related to storage or transportation.Advanced aging such as this is most likely the result of exposure to extremely humid or otherwise oxidizing environments.Inspection of the retained samples for this lot did not exhibit any additional instances of this or any other observable non-conformances.

Brand Name
PRN LUER SLIP ADAPTER .75IN INJ SITE
Common Device Name
INTERVASCULAR CATHETER
MDR Report Key12264055
Report Number3014704491-2021-00061
Device Sequence Number2695841
Product Code FOZ
UDI-Device Identifier00382903851102
UDI-Public00382903851102
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K933467
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2021
Device Catalogue Number385110
Device Lot Number7227138
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2021
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date09/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1